# SDR FDEA201110134468

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B382400200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 251YG HAS 2 EA CRACKS AT CLS CUT OUT 4" AND 1".  FABRICATED REPLACEMENT FLOOR PANEL IAW SR25-005 REV J.  MAJOR REPAIR IAW GMM 6-2-100.
